Monday, October 22, 2007

No More Antibiotics for Kate




We are guessing that Kate is allergic to her first antibiotic. Check out this awful rash!! This is how she was looking after a couple doses of Benadryl this evening... If she's not much better by tomorrow we'll be making yet another trip to the doctor's office.
Posted by Picasa

4 comments:

Kelli said...

Oh no! I am so sorry about Kate's reaction! My three boys had similar rashes when they had penicillin for the first time....and their tongues turned black!!! eek! We did benadryl, and the boys got a prescription for a steroid too. It went away, and they have pink tongues now! But, they did well on Ceftin (spelling?)

So scary, I am hoping you post another picture soon, with the rash all gone!!!!!

I'll be praying and thinking of you all.

By the way - I sure wish you lived nearby too! And could go for walks with us, and add more babies to our "parade" through the neighborhood.

Kelli

Christie McGovern said...

Yikes!!! Poor Kate. I hope she's feeling better soon.

Denise Wheeler said...

That's scary. At least it was just a rash and not worse. At least you know she can't have that one again. I hope she is feeling better and no more itching.

Candace said...

Poor thing! And poor mommy, I'm sure you're just a tad bit worried! I know I reacted to 3 different antibiotics (why they gave me 3 related ones, who knows??) Make sure to ask that they avoid meds in the same family - since no one noticed on me, it could happen again.

I bet you had a blast on your mommy weekend. Makes me want triplets so I can join your triplet mommy fun! Nah, I'm good with the three very different age children. :)

Candace